# SDR F06046

- Difficulty date: March 19, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 9,868 hours, 9,281 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A SMOKEY ODOR IN THE CABIN AND A RT PACK OVERHEAT.  CONTRACT MAINTENANCE INSPECTED THE ACM AND FOUND THE ODOR TO BE ASSOCIATED WITH A FAILED ACM.  MAINTENANCE PLACED THE ACM ON MEL.
